Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke



Publications of Sergey Belov    :chronological  alphabetical  combined  bibtex listing:

Papers Published

  1. Sergei Belov and Alexei Rybkin, On the existence of WKB-type asymptotics for the generalized eigenvectors of discrete string operators, Bull. London Math. Soc., vol. 36 no. 2 (2004), pp. 241-251 [MR2026899]
  2. S.M. Belov, N.B. Avdonina, Z. Felfli, M. Marletta, A. Z. Msezane, S.N. Naboko, Semiclassical approach to Regge poles trajectories calculations for nonsingular potentials: Thomas-Fermi type, J. Phys. A, vol. 37 no. 27 (2004), pp. 6943–6954 [MR2078324]
  3. S.M. Belov and A.V. Rybkin, Higher order trace formulas of the Buslaev-Faddeev type for the half-line Schrodinger operator with long-range potentials, J. Math. Phys., vol. 44 no. 7 (2003), pp. 2748–2761 [MR1982789]
  4. N.B. Avdonina, S. Belov, Z. Felfli, A.Z. Msezane, S.N. Naboko, Semiclassical approach for calculating Regge-pole trajectories for singular potentials, Phys. Rev. A (3), vol. 66 no. 2 (2002), pp. 022713 [MR1955150], [e022713]
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320